# SDR 2005FA0000118

- Difficulty date: January 21, 2005
- Submitted: February 23, 2005
- Operation: General aviation
- Aircraft: N772DA
- Make and model: Mtsbsi MU2B60
- Aircraft serial: 772SA
- Engine: Garrtt TPE33110
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Line
- Part number: 035A470105
- Condition: Cracked
- Location: Gearbox
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

NR 8 SCAVENGE OIL LINE FROM ENGINE GEARBOX TO VERNATHERM CRACKED INSIDE THE B-NUT SLEEVE AT GEARBOX.  THIS LED TO SIGNIFICANT LOSS OF OIL AND A PRECAUTIONARY SHUTDOWN IN FLIGHT.  AC RETURNED DEPARTURE, UNEVENTFUL LANDING, REPLACED OIL LINE. (K)
